MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ROBI KELLY FORCEPS INSERT

KARL STORZ SE & CO. KG ROBI KELLY FORCEPS INSERT
Model Number 38610ML
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the forceps screw fell into the patient.To locate the screw, x-rays were taken.

Brand Name
ROBI KELLY FORCEPS INSERT
Common Device Name
ROBI KELLY FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25668590
Report Number2020550-2026-01490
Device Sequence Number13373849
Product Code GEI
UDI-Device Identifier04048551328675
UDI-Public04048551328675
Combination Product (Y/N)N
Initial Reporter CountryLH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2026
Report Date (Section F) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number38610ML
Device Catalogue Number38610ML
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/16/2026
Event Location Hospital
Date Report to Manufacturer06/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown